# SDR P5CA9500833

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: E, C, D

## Discrepancy

HKG - UPON APPLYING MAX TAKEOFF POWER, NR 3 ENGINE COMPRESSOR STALLED AT 1.40 EPR.  HEARD A LOUD BANG, EGT PEGGED MAX TEMP INDICATOR POINTER AT BOTTOM OF GAUGE 1,100 DEGREES.  ABORTED TAKEOFF AT APPROXIMATELY 5 KNOTS, RETARDED ENGINE TO IDLE, SHUTDOWN ENGINE IAW ENGINE STALL CHECKLIST.  EGT EXCEEDED 915 DEGREES FOR APPROX 3 SECONDS.  BORESCOPED ENGINE, NO DAMAGE FOUND.  PRECAUTIONARY REPLACED TT2 SENSOR, PERFORMED FULL POWER RUNUP, ALL INDICATIONS NORMAL.  ENGINE NOW 80 HOUR LIMITED.
